# SDR AWXA9700334

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHT INOP AT ROW 15 AND ROW 26.  RESECURED CONNECTOR AND INSTALLED NEW LENS AT ROW 15.  RESECURED CONNECTOR AT ROW 2, SYSTEM OPS CHECK GOOD.
